# SDR DL76G021461

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 49,695 hours, 12,768 cycles
- Engine: Ge CF680C2B6
- Engine time: 39,844 hours, 9,874 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 39,844 hours, 9,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TWO AUDIBLE STALLS INTO ATL.  DURING RT ENG BORESCOPE FOUND BLADE DAMAGE ON 12TH STAGE OF THE COMPRESSOR AND 1ST STAGE  OF THE HPT.  REPLACED ENGINE.
